# SDR SWIA971567

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Reg
- Condition: Failed
- Location: Rt Deice Sys
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT FROM SLC RIGHT DUCT LEAK CAME ON.  RETURNED TO SLC.  REPLACED RIGHT DEICE PRESSURE REGULATOR.  OPS CHECKS GOOD WITH NO LEAKS FOUND.
